# SDR MWEA98586

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5910071001
- Condition: Cracked
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FORWARD ACCESSORY COMPARTMENT INTERCOSTAL AT STATION 39.  MTC FABRICATED AND INSTALLED INTERCOSTAL.
